Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 431671, 10 pages
http://dx.doi.org/10.1155/2014/431671
Research Article

Global Stability and Hopf Bifurcation of a Predator-Prey Model with Time Delay and Stage Structure

1School of Mathematics and Statistics, Hebei University of Economics & Business, Shijiazhuang 050061, China
2Department of Basic Courses, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 10 June 2013; Accepted 6 January 2014; Published 25 February 2014

Academic Editor: Keshlan S. Govinder

Copyright © 2014 Lingshu Wang and Guanghui Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lingshu Wang and Guanghui Feng, “Global Stability and Hopf Bifurcation of a Predator-Prey Model with Time Delay and Stage Structure,” Journal of Applied Mathematics, vol. 2014, Article ID 431671, 10 pages, 2014. https://doi.org/10.1155/2014/431671.